# SDR AALA952069

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER TRAILING EDGE HAS CORROSION.  REPAIRED LOWER TRAILING EDGE PER SRM 55-41-12, PAGE 221M.  TST, 21,241.75 HOURS.  CYCLES, 8,851.  (X)
